Generalizations of coefficient estimates for certain classes of analytic functions


Haliloglu E.

PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, vol.73, no.6, pp.116-121, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 6
  • Publication Date: 1997
  • Doi Number: 10.3792/pjaa.73.116
  • Title of Journal : PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES
  • Page Numbers: pp.116-121

Abstract

Let E-r be the elliptical domain